# SDR CALA0001499

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP NUMBER 8 LEADING EDGE HAS CUT ON SURFACE.  FABRICATED AND INSTALLED A REPAIR DOUBLER PER SRM 57-01.
